MathSciNet Relay Station
MathSciNet bibliographic data
MR2115082 58J05 (35B45 35J60)
Druet, Olivier; Hebey, Emmanuel Blow-up examples for second order elliptic PDEs of critical Sobolev growth. Trans. Amer. Math. Soc. 357 (2005), no. 5, 1915–1929 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement